See Alike in...

Alike App

Browser

JessJesse

802d

I am a small biological female on 200mg of Zoloft and am experiencing some incontinence. Should I ask my doctor to switch the medicine?

Top reply
    • dozer8

      766d

      @PyroNurse13 been there done that

    • JessJesse

      795d

      Do you feel a herniated disk @wise ?

    • wise

      796d

      I'm on the same dose of the same medication. Urinary incontinence isn't a known side effect of sertraline, so until that's proven, I would talk to either a neurologist or a urogynecologist. If you've had new or worsening lower back pain, the incontinence could be related to sciatica caused by a herniated disc, and one of those two specialists will be able to assist you better than psych or your GP can

      • dozer8

        766d

        @wise had surgery 1/5/22...still hurts

    • JessJesse

      800d

      He thought about it but did not do so. Thanks

    • PyroNurse13

      800d

      Since I'm not a doctor, I can't provide any certain diagnoses or treatments, but for the time being, practice Kegel exercises 3 to 4 times a day. They will help strengthen the tone of your urinary sphincters. Could help reduce the frequency/volume. But I'd recommend speaking with a physician in that field.

    • PyroNurse13

      800d

      And your doctor didn't consider referring you to a urologist?

      • dozer8

        766d

        @PyroNurse13 been there done that

    • JessJesse

      800d

      I did mention it to my doctor but because it is working, we have kept it on. It is urinary. I have had two instances of full bladder, but usually it’s a small amount.

    • PyroNurse13

      800d

      Odd. Incontinence is not (yet) listed as a side effect of sertraline. Definitely mention that to your doctor, but it could be something you need to see a urologist about. Of course I didn't ask. I assumed. Is it fecal or urinary incontinence? And on what scale--small releases or large/full bladder?

    • JessJesse

      800d

      I have been taking the medicine at increasing doses since late July 2021, and the issue started around November-Decemberish of 2021

    • PyroNurse13

      800d

      I'm a nurse. May I ask when the incontinence issue started, and how long you've been taking the zoloft?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion